# SDR CALA2023102503172

- Difficulty date: October 21, 2023
- Submitted: October 25, 2023
- Operation: Air carrier
- Aircraft: N69847
- Make and model: Boeing 737924ER
- Aircraft serial: 42187
- Aircraft time: 28,421 hours, 10,093 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Drain
- Part number: UNKNOWN
- Condition: Clogged
- Location: Fwd Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FOUL SMELLING LIQUID FROM LAV LEAKING INTO FWD GALLEY FWD GALLEY SINK DRAIN CLOGGED AND THE DRAIN STRAINER IS LEAKING FORM 46.6020 FILLED OUT BY CREW -- SEE ALL PHOTO,S INSIDE 109 WITH STANDING WATER -- SEE PHOTO,S REMOVED AND REPLACED FWD GALLEY DRAIN BASKET AND CLEANED WATER AS REQ ALL OPS CHECK NORMAL OK TO CONT.
